MathSciNet Relay Station
MathSciNet bibliographic data
MR494210 (58 #13125) 58C15
Sergeraert, Francis Une extension d'un théorème de fonctions implicites de Hamilton. (French) Journées sur la Géométrie de la Dimension Infinie et ses Applications à l'Analyse et à la Topologie (Univ. Claude-Bernard—Lyon I, Lyon, 1975). Bull. Soc. Math. France, Mém. No. 46 (1976), 163–171.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement